# SDR A6WA201140743

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202, BULKHEAD CRACKED AT PARKING BRAKE CABLE HOLE.  REPAIRED FS 202 BULKHEAD CRACK AT PARKING BRAKE CABLE HOLE BY FULLY INCORPORATING REO 601R-53-11-563, REV A.
